# SDR AALA202009289034

- Difficulty date: September 23, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 57,389 hours, 33,555 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598204020354
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  OVERSIZED BORE IN RT ELEVATOR HINGE ARM NR 5 FITTING, EXCEEDING 0.650 IN.  REPLACED HINGE FITTING WITH NEW, IAW SRM 51-72-11.
